# SDR TWAA0006605

- Difficulty date: April 24, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN AFT CARGO COMPT MOUNTING BOLTS FOR DOOR BUNGEES HAD CORROSION AROUND HEADS, FWD AND AFT BUNGEES.  AT AFT CARGO COMPT DOOR CABLE REEL MOUNT, BOLTS WERE REPLACED WITH 4 NEW BOLTS, NUTS, AND WASHERS, PER SRM 51-31 AND 51-10-4.
